# SDR 0601575525

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 57,188 hours, 23,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: HP13681005
- Part serial: 1250
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 52,573 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE LT ENGINE THRUST REVERSER AMBER LIGHT ILLUMINATED ALONG WITH A -L REV ISLN VAL- STATUS MESSAGE.  THE TAKEOFF WAS ABORTED AT 110KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT REVERSER ISOLATION VALVE, AND THE LEFT REVERSER LOCKING ACTUATOR.
